# SDR SWIA201743177

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 33,569 hours, 28,667 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS ANTI-ICE DUCT WARNING MESSAGE AFTER TAKEOFF. (FLT 4666).   REMOVED AND REPLACED RT WING THERMAL SWITCHES, S16WK, S36WK, S24WK, S30WK, S34WK, S38WK, AND S42WK IAW AMM.
